BibTeX records: María de los Ángeles Martínez

download as .bib file

@article{DBLP:journals/jota/MartinezF19,
  author    = {Mar{\'{\i}}a de los {\'{A}}ngeles Mart{\'{\i}}nez and
               Dami{\'{a}}n R. Fern{\'{a}}ndez},
  title     = {On the Local and Superlinear Convergence of a Secant Modified Linear-Programming-Newton
               Method},
  journal   = {J. Optim. Theory Appl.},
  volume    = {180},
  number    = {3},
  pages     = {993--1010},
  year      = {2019},
  url       = {https://doi.org/10.1007/s10957-018-1407-1},
  doi       = {10.1007/s10957-018-1407-1},
  timestamp = {Tue, 07 Apr 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/jota/MartinezF19.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/oms/MartinezF19,
  author    = {Mar{\'{\i}}a de los {\'{A}}ngeles Mart{\'{\i}}nez and
               Dami{\'{a}}n R. Fern{\'{a}}ndez},
  title     = {A quasi-Newton modified LP-Newton method},
  journal   = {Optimization Methods and Software},
  volume    = {34},
  number    = {3},
  pages     = {634--649},
  year      = {2019},
  url       = {https://www.tandfonline.com/doi/full/10.1080/10556788.2017.1384955},
  timestamp = {Thu, 25 Apr 2019 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/oms/MartinezF19.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics